MAUDE Adverse Event Report: WATER PIK, INC. WATER PIK ULTRA; ORAL IRRIGATOR

WATER PIK, INC. WATER PIK ULTRA; ORAL IRRIGATOR
Model Number WP-100
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Customer stated that she purchased wp-100 from local (b)(6) on (b)(6) 2019.She uses the unit 2-3 times per week and was using it at pressure level 10.Stated that as she was using it, the crown/cap on her from tooth chipped at an angle.She is seeking a refund for the flosser and potential reimbursement to have the tooth fixed.Refund for unit has been submitted and she will be visiting dentist next week to get an estimate on cost to fix tooth.

Brand Name
WATER PIK ULTRA
Common Device Name
ORAL IRRIGATOR
Manufacturer (Section D)
WATER PIK, INC.
1730 east prospect road
fort collins CO 80553 0001
Manufacturer Contact
jeffrey dornoff
1730 east prospect road
fort collins, CO 80553-0001
9702217062
MDR Report Key13460245
Report Number0001712259-2022-00001
Device Sequence Number3895732
Product Code EFS
UDI-Device Identifier00073950278195
UDI-Public00073950278195
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberWP-100
Device Catalogue NumberWP-100W
Device Lot Number180504CJ
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale